Probability Theory and Related Fields

, Volume 118, Issue 3, pp 406–426

A criterion of density for solutions of Poisson-driven SDEs

  • Laurent Denis

Abstract.

We construct a Dirichlet structure related to a Poisson measure on ℝ+×M, where M is a general measured space, with compensator dtdv. We obtain a criterion of density for variables in the domain of the Dirichlet form and we apply it to S.D.E. driven by this Poisson measure.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Laurent Denis
    • 1
  1. 1.Département de Mathématiques, Laboratoire de Statistique et Processus, Université du Maine, Avenue Olivier Messiaen, 72085 Le Mans Cedex 9, France. e-mail: ldenis@univ-lemans.frFR

Personalised recommendations